# SDR ASAA2018070225241

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,227 hours, 11,497 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH002972
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 53,775 hours, 18,214 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 DRIVE LIGHT NOT ILLUMINATED WITH ENGINE SHUT DOWN. GROUNDED - YES. PERFORMED FIM 24-11 TASK 804, CHANGE PRESSURE SWITCH RESISTANCE OUT OF LIMITS, REQUIRES IDG CHANGE. REMOVED AND REPLACED IDG REF AMM 24-11-11. OPS CHECK GOOD.
